# SDR AALA201612309006

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 60,125 hours, 26,268 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R2 DOOR HAS NO SLIDE INDICATION ON ECAM WHEN DOOR IS ARMED, INTERMITTANT. MAINTENANCE CLEANED DEBRIS FROM R2 DOOR GIRT BAR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
